Translator Disclaimer
November 2008 Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries
Kazuhisa Kato, Kazushi Komatsu, Fumihiko Nakano, Kentaro Nomakuchi, Masatetsu Yamauchi
Hiroshima Math. J. 38(3): 385-395 (November 2008). DOI: 10.32917/hmj/1233152776

Abstract

We construct a sequentially compact space of patches. By using this construction, we analyze certain symmetries of tilings obtained by substitution rules.

Citation

Download Citation

Kazuhisa Kato. Kazushi Komatsu. Fumihiko Nakano. Kentaro Nomakuchi. Masatetsu Yamauchi. "Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries." Hiroshima Math. J. 38 (3) 385 - 395, November 2008. https://doi.org/10.32917/hmj/1233152776

Information

Published: November 2008
First available in Project Euclid: 28 January 2009

zbMATH: 1175.52026
MathSciNet: MR2477748
Digital Object Identifier: 10.32917/hmj/1233152776

Subjects:
Primary: 52C23
Secondary: 52C20

Rights: Copyright © 2008 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.38 • No. 3 • November 2008
Back to Top